# SDR ASAA2023040942790

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 7,008 hours, 2,145 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC FAILURE INTERMITTENTLY DURING FLIGHT. QRH PROCEDURE FOLLOWED. FMCR REGAINED ON 2ND QRH TRY. GROUNDED - YES. COMPLETED WITH TMC RESET PER B737-9 AMM 34-61-00 ALL TEST GOOD.
